# SDR C2XA04SH289

- Difficulty date: May 16, 2004
- Submitted: May 16, 2004
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145
- Aircraft serial: 145159
- Aircraft time: 11,759 hours, 8,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14529150003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LOWER ANGLE ON THE CROSSBEAM BETWEEN THE SERVICE DOOR AFT SILL AND THE CENTER FLOORBEAM AT FRAME 23 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ANGLE IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
